Question: I went to Peru 2 years ago and I ate salads there and got a virus. I since have had diarea\soft stools pretty much daily. I had "dangerously low" minerals two months after the Peru visit and they put me on potassium, magnisium suplements. The problem, I guess I've always had heart palpitations, but since the hospital visit following Peru, now i feel them all the time and they do wierd things like flutter, go ker-plunk (feels like), or a swooshing feeling. It's pretty creepy. I take atenolol 25 mg, and clonezapam for palpitations but I want to get off of the clonezapam. When I try to stop taking C the palps come back, I get tightness in the chest and a squeezing feeling. I've also had total body numbness that was very similar to "guillian barre" syndrom only not a sever case. I occasionally get numb lips, and I can't tell if my arms or legs are numb usually because I just lack any feeling at all. Cold doesn't bother me as much, heat, etc. I've had ultrasounds, and echos etc, a stress test (twice), resting test. They say everything is fine, but I really don't like the palpitations or the chest discomfort. I have also developed a mean case of heartburn, and i have a hiatal hurnia. And I have anxiety attacks where my heart starts to race, my blood pressure goes up as high as 180/119 ON BP meds! (even when sound asleep and i wake not knowing anything is wrong) Any suggestions?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?